# SDR UIEA2018070901390

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SHEAR TIE ON FRAME AT STA 588 BETWEEN STR39L & 39R. REMOVED SHEAR TIE A FRAME STA 588 BETWEEN S39L & S39R. FABRICATED AND INSTALLED REPAIR SHEAR TIE AT STA 588 BETWEEN S39L AND S39R PER SRM 51-30-01 & SRM 51-21-01.
